Well i'm stopping accutane for a while, probably for a week. I went to see the doctor yesterday and she said my blood results came up a bit high. My lips were fine then but after i went to play some sports and drank afterwards. Soon after i started to see little dots in my lips that burned. Today i realized they were COLD SORES! AGAIN! I HAVE NEVER GOTTEN COLD SORES IN MY LIFE, ONLY TIME WAS WHEN I WAS ON ACCUTANE THE FIRST TIME AND NOW!!!It's my fault. I have been careless about my lips, even smoking, dating, and making out.
People, don't forget 65-70% of people have cold sores, Accutane decreases immune system and making out will only trigger the virus. It's Thanksgiving i can't get pre-auth for my second month, which my dermatologist upgraded to 80mg/day, so i'm gonna rest my body and especially lips. Gonna wait til tiny cold sores flake out and start anew sometime next week. Lesson learned!!!!!!!!!!!!
Also i have gained about 6lbs live since i started accutane and this probably also drastically increased triglyceride levels. Stopping accutane for a week won't affect treatment as the cumulative is what's important, only means i will lenghten treatment.
So pissed right now, after my three cysts got cortisone shots i have no active pimples. First time on accutane i had sex, now i made out with a woman, it's stupid, before accutane nobody wanted to go out with me despite on some occassions having clear skin. It's like life is playing games on me. For the next week i'm just gonna go see some friends, have a stupid date, so i'll be drinking and stuff. Once this lip issue goes away gonna absolutely leave all vices and take this treatment seriously!!!!! Still last time i did 5 months, took pills twice a day religiously nonstop and still got acne months later. Maybe this is a good thing, blah